# SDR AALA2018091429024

- Difficulty date: September 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 78,340 hours, 12,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 50920
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 23B WERE INOPERATIVE.  REPLACED THE BATTERY CHARGER.
